WoRMS taxon details

Delavalia polluta (Monard, 1928)

579483  (urn:lsid:marinespecies.org:taxname:579483)

accepted
Species
marine
(of Stenhelia polluta Monard, 1928) Monard, A. (1928). Les Harpacticoïdes marins de Banyuls. <em>Archives de Zoologie Expérimentale et Générale.</em> 67(4):259-443, figs. 1-48. (20-vii-1928). [details]  Available for editors  PDF available [request] 
Walter, T.C.; Boxshall, G. (2022). World of Copepods Database. Delavalia polluta (Monard, 1928). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=579483 on 2022-06-27
Date
action
by
2011-09-03 07:56:01Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Stenhelia polluta Monard, 1928) Monard, A. (1928). Les Harpacticoïdes marins de Banyuls. <em>Archives de Zoologie Expérimentale et Générale.</em> 67(4):259-443, figs. 1-48. (20-vii-1928). [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
    Definitions